# SDR CA100903003

- Difficulty date: August 20, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

POWER ROLLBACK, ENG POWER SLOWLY DECREASED TO IDLE POWER DURING CRUISE.  ENG DID NOT RESPOND TO PLA INCREASE TO MAXIMUM.  THE PILOT SELECTED THE BLEED AIR SYS SWITCH TO "OFF".  ENG POWER RECOVERED SOME POWER BUT WAS STILL LOW.  PILOT THEN SELECTED THE BLEED AIR SYS SWITCH TO "ENVIRO OFF" WHICH TOTALLY CLOSES BLEED AIR OFF.  ENG POWER FULLY RECOVERED, HOWEVER, PLA RESPONSE WAS SLOW.  PILOT RETURNED TO THE ACFT THE NEXT DAY AND ATTEMPTED AN ENGINE START.  THE ENG HUNG AT 35 PERCENT NG AND 650 CELCIUS T5.  THERE WAS NO RESPONSE TO CLA OR PLA INCREASE.  HE SHUTDOWN THE ENG AND CONTACTED HBC.
